# SDR CA151214011

- Difficulty date: December 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE CREW NOTICED THE NR 2 HYD SYSTEM QTY DEPLETED.  THE CREW RETURNED TO THE ORIGINATING AIRPORT AND CARRIED OUT AN ALTERNATE EXTENSION, CONTACTED THE AIRPORT AND DECLARED AN EMERGENCY.  THE ACFT LANDED SAFELY.
